Table of Contents
ISRN Astronomy and Astrophysics
Volume 2013, Article ID 910354, 8 pages
http://dx.doi.org/10.1155/2013/910354
Research Article

Robe's Restricted Three-Body Problem with Variable Masses and Perturbing Forces

1Department of Mathematics, Faculty of Science, Ahmadu Bello University, Zaria, Nigeria
2Department of Mathematics, College of Science, University of Agriculture, PMB 2373, Makurdi, Nigeria

Received 24 December 2012; Accepted 20 February 2013

Academic Editors: P. P. Avelino, A. Ferrari, P. A. Hughes, and V. Pierrard

Copyright © 2013 Jagadish Singh and Oni Leke. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jagadish Singh and Oni Leke, “Robe's Restricted Three-Body Problem with Variable Masses and Perturbing Forces,” ISRN Astronomy and Astrophysics, vol. 2013, Article ID 910354, 8 pages, 2013. https://doi.org/10.1155/2013/910354.